PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2002 | 12 | 4 | 533-538
Tytuł artykułu

Inequality-based approximation of matrix eigenvectors

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A novel procedure is given here for constructing non-negative functions with zero-valued global minima coinciding with eigenvectors of a general real matrix A. Some of these functions are distinct because all their local minima are also global, offering a new way of determining eigenpairs by local optimization. Apart from describing the framework of the method, the error bounds given separately for the approximation of eigenvectors and eigenvalues provide a deeper insight into the fundamentally different nature of their approximations.
Rocznik
Tom
12
Numer
4
Strony
533-538
Opis fizyczny
Daty
wydano
2002
otrzymano
2001-09-06
poprawiono
2002-05-10
Twórcy
  • Research Group on Artificial Intelligence, University of Szeged, Szeged, Hungary, H-6720, Aradi vrt. 1
  • Department of Applied Informatics, University of Szeged, Szeged, Hungary, H-6720, Árpád tér 2
autor
  • Department of Theoretical Physics, University of Szeged, Szeged, Hungary, H-6720, Tisza L. krt. 84-86
Bibliografia
  • Bazaraa M.S. , Sherali H.D. and Shetty C.M. (1993): Nonlinear Programming Theory and Algorithms. - New York: Wiley.
  • Bellman R. (1970): Introduction to Matrix Analysis (2nd Ed.). - New York: McGraw-Hill.
  • Dragomir S.S. and Arslangic uS.Z. (1991): A refinement of the Cauchy-Buniakowski-Schwarz inequality for real numbers. - Radovi Matematičui (Sarajevo) Vol. 7, No. 2, pp. 299-303.
  • Eichhorn W. (1978): Functional Equations in Economics. -Reading, MA: Addison-Wesley.
  • Golub G.H. and Van Loan C.F. (1996): Matrix Computations (3rd Ed.). - Baltimore: The John Hopkins University Press.
  • Hardy G.H., Littlewood J.E. and Pólya G. (1934): Inequalities. - London: Cambridge University Press.
  • Kato T. (1966): Perturbation Theory of Linear Operators. - New York: Springer.
  • Mitrinovic D.S., Pečaric and Fink J.E.(1993): Classical and New Inequalities in Analysis. - London: Kluwer.
  • Parlett B. (1980): The Symmetric Eigenvalue Problem. - Englewodd Cliffs: Prentice-Hall.
  • Wilkinson J.H. (1965): The Algebraic Eigenvalue Problem. - Oxford: Oxford University Press.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-amcv12i4p533bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.